Assoc. Prof.

Seher Melike Aydoğan


Fen-Edebiyat

Matematik Mühendisliği

Education Information

2006 - 2009

2006 - 2009

Doctorate

İstanbul Kültür Üniversitesi, Fen Edebiyat Fakültesi, Matematik, Turkey

2004 - 2006

2004 - 2006

Postgraduate

İstanbul Kültür Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bilgisayar, Turkey

1997 - 2001

1997 - 2001

Undergraduate

İstanbul Üniversitesi, Fen Fakültesi, Matematik, Turkey

Dissertations

2009

2009

Doctorate

Kompleks Mertebeden Janowski Yıldızıl Log- Harmonik Fonksiyonların Uygulamaları

Istanbul Kultur University, Matematik

Foreign Languages

C1 Advanced

C1 Advanced

English

Research Areas

Mathematics, Differential Equations, Sequences, Series, Summability, Integral Transformations, Computational Calculation, Numerical Analysis, Natural Sciences

Academic Titles / Tasks

2017 - Continues

2017 - Continues

Associate Professor

Istanbul Technical University, Fen-Edebiyat, Matematik Mühendisliği

2016 - 2017

2016 - 2017

Associate Professor

Işık Üniversitesi, Fen Edebiyat, Matematik

2015 - 2016

2015 - 2016

Associate Professor

State University Of New York College At Brockport, Science And Letters, Mathematics

2011 - 2015

2011 - 2015

Assistant Professor

Işık Üniversitesi, Fen Edebiyat , Matematik

2010 - 2011

2010 - 2011

Assistant Professor

Yeni Yüzyıl Üniversitesi, Mühendislik, Bilgisayar Mühendisliği

Managerial Experience

2020 - Continues

2020 - Continues

Deputy Head of Department

Istanbul Technical University, Fen-Edebiyat, Matematik Mühendisliği

2008 - 2010

2008 - 2010

Head of Department

Istanbul Aydin University, Anadolu Bil Vocatıonal School

Advising Theses

Continues

Continues

Doctorate

Bazileviç Fonksiyonlar

Aydoğan S. M. , Yavuz Duman E.

T.Daymaz(Student)

Continues

Continues

Doctorate

Univalent Functions

Aydoğan S. M. , Yavuz Duman E.

Z.Karahüseyin(Student)

2015

2015

Postgraduate

Multivalent Harmonic Mappings

Aydoğan S. M.

D.Varol(Student)

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

2020

2020

Some results on a system of multi-term fractional integro-differential equations

Aydoğan S. M. , Ravash E., Rezapour S., Sakar F. M.

Turkish Journal Of Mathematics, vol.45, no.22, pp.1-15, 2020 (Journal Indexed in SCI)

2020

2020

On the mathematical model of Rabies by using the fractional Caputo-Fabrizio derivative

Aydoğan S. M. , Baleanu D., Mohammadi H., Rezapour S.

ADVANCES IN DIFFERENCE EQUATIONS, vol.2020, no.1, 2020 (Journal Indexed in SCI) identifier identifier

2020

2020

Approximate endpoint solutions for a class of fractional q-differential inclusions by computational results

Aydoğan S. M. , Gomez Aguilar J. F. , Baleanu D., Rezapour S., Samei M.

Fractals-Complex Geometry Patterns And Scaling In Nature And Society, vol.3, pp.1-22, 2020 (Journal Indexed in SCI Expanded)

2020

2020

Coefficient estimates for the class of quasi q-convex functions

Aydoğan S. M. , Altıntaş O.

Turkish Journal Of Mathematics, vol.44, no.3, pp.1-7, 2020 (Journal Indexed in SCI)

2019

2019

Radius of starlikeness of p-valent lambda-fractional operator

AYDOĞAN S. M. , SAKAR F. M.

APPLIED MATHEMATICS AND COMPUTATION, vol.357, pp.374-378, 2019 (Journal Indexed in SCI) identifier identifier

2018

2018

Subclass of m-quasiconformal harmonic functions in association with Janowski starlike functions

Sakar F. M. , Aydogan M.

APPLIED MATHEMATICS AND COMPUTATION, vol.319, pp.461-468, 2018 (Journal Indexed in SCI) identifier identifier

2018

2018

On the Shears of Univalent Harmonic Mappings

AYDOĞAN S. M. , Bshouty D., Lyzzaik A., SAKAR F. M.

Complex Analysis And Operator Theory, 2018 (Journal Indexed in SCI) identifier identifier

2017

2017

Positive Solutions for a sum-type Singular Fractional Integro-Differential Equation with m-point Boundary Conditions

AYDOĞAN S. M. , Nazemi S., Rezapour S.

University Politehnica of Bucharest Scientific Bulletin-series A-Applied Mathematics and Physics, pp.89-98, 2017 (Journal Indexed in SCI) identifier identifier

2016

2016

An Investigation of the Certain Class of Multivalent Harmonic Mappings

Özkan Uçar H. E. , POLATOĞLU Y., AYDOĞAN S. M.

Journal of Computational Analysis and Applications, no.1, pp.480-487, 2016 (Journal Indexed in SCI) identifier identifier

2015

2015

Harmonic mappings related to the m-fold starlike functions

Aydogan M. , Polatoglu Y., Kahramaner Y.

APPLIED MATHEMATICS AND COMPUTATION, vol.267, pp.805-809, 2015 (Journal Indexed in SCI) identifier identifier

2015

2015

On the class of harmonic mappings which is related to the class of bounded boundary rotation

Polatoglu Y., Aydogan M. , Kahramaner Y.

APPLIED MATHEMATICS AND COMPUTATION, vol.267, pp.790-794, 2015 (Journal Indexed in SCI) identifier identifier

2015

2015

Notes on Harmonic Functions for which the second Dilatation is alpha - spiral

Aydogan M.

JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol.18, no.6, pp.1111-1121, 2015 (Journal Indexed in SCI) identifier

2015

2015

Harmonic mappings for which co-analytic part is a close-to-convex function of order b

Polatoglu Y., Kahramaner Y., Aydogan M.

JOURNAL OF INEQUALITIES AND APPLICATIONS, 2015 (Journal Indexed in SCI) identifier identifier

2014

2014

A certain class of starlike log-harmonic mappings

Aydogan M. , Polatoglu Y.

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.270, pp.506-509, 2014 (Journal Indexed in SCI) identifier identifier

2014

2014

Harmonic mappings related to Janowski starlike functions

Kahramaner Y., Polatoglu Y., Aydogan M.

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.270, pp.564-570, 2014 (Journal Indexed in SCI) identifier identifier

2014

2014

QUASICONFORMAL HARMONIC MAPPINGS RELATED TO STARLIKE FUNCTIONS

Polatoglu Y., Duman E. Y. , Kahramaner Y., Aydogan M.

JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol.16, no.5, pp.955-963, 2014 (Journal Indexed in SCI) identifier

2014

2014

A Certain Class of Harmonic Mappings Related to Functions of Bounded Boundary Rotation

Polatoglu Y., Duman E. Y. , Aydogan M.

JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol.16, no.4, pp.678-686, 2014 (Journal Indexed in SCI) identifier

2014

2014

SOME INEQUALITIES WHICH HOLD FOR STARLIKE LOG-HARMONIC MAPPINGS OF ORDER alpha

Ozkan H. E. , Aydogan M.

JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol.16, no.3, pp.478-485, 2014 (Journal Indexed in SCI) identifier

2014

2014

Some results on a starlike log-harmonic mapping of order alpha

Aydogan M.

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.256, pp.77-82, 2014 (Journal Indexed in SCI) identifier identifier

2012

2012

Some Properties Concerned with Close-to-Convexity of Certain Analytic Functions

Nunokawa M., Aydoğan S. M. , Kuroki K., Yıldız i., Owa S.

JOURNAL OF INEQUALITIES AND APPLICATIONS, vol.245, pp.11-21, 2012 (Journal Indexed in SCI Expanded)

2012

2012

Some properties of starlike harmonic mappings

Aydogan M. , Yemisci A., Polatoglu Y.

JOURNAL OF INEQUALITIES AND APPLICATIONS, 2012 (Journal Indexed in SCI) identifier identifier

2012

2012

Integral means and arclength inequalities for typically real log-harmonic mappings

Abdulhadi Z., Aydoğan S. M.

APPLIED MATHEMATICS LETTERS, vol.25, pp.27-32, 2012 (Journal Indexed in SCI)

2012

2012

Harmonic function for which the second dilatation is alpha-spiral

Aydogan M. , Duman E. Y. , Polatoglu Y., Kahramaner Y.

JOURNAL OF INEQUALITIES AND APPLICATIONS, 2012 (Journal Indexed in SCI) identifier identifier

2011

2011

Extensions of sufficient conditions for starlikeness and convexity of order alpha

Uyanik N., Aydogan M. , OWA S.

APPLIED MATHEMATICS LETTERS, vol.24, no.8, pp.1393-1399, 2011 (Journal Indexed in SCI) identifier identifier

2011

2011

Some Properties for Analytic Functions Concerning with Miller and Mocanu Result

Nunokova M., Y. Duman E., Owa S., Aydoğan S. M.

INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, vol.61, pp.1291-1295, 2011 (Journal Indexed in SCI Expanded)

Articles Published in Other Journals

2021

2021

On a K-Dimensional System of Hybrid Fractional Differential Equations with Multi-Point Boundary Conditions

Aydoğan S. M.

JOURNAL OF MATHEMATICAL EXTENSION, vol.15, 2021 (Journal Indexed in ESCI) identifier

2021

2021

On a Nonlinear Fractional-Order Model of COVID-19 Under AB-Fractional Derivative

Aydoğan S. M. , Hussain A., Sakar F. M.

JOURNAL OF MATHEMATICAL EXTENSION, vol.15, 2021 (Journal Indexed in ESCI) Sustainable Development identifier

2019

2019

Notes on some p-valent functions

Aydoğan S. M. , Karahüseyin Z., Owa S.

Communication in Mathematical Modeling and Applications, vol.4, no.2, pp.65-70, 2019 (Refereed Journals of Other Institutions) Creative Commons License

2019

2019

On Convex Functions with Complex Order Through Bounded Boundary Rotation

Aydoğan S. M. , Sakar F. M.

Mathematics in Computer Science, vol.13, no.3, pp.433-439, 2019 (Refereed Journals of Other Institutions) identifier identifier

2019

2019

Bounds on Initial Coefficients for a Certain New Subclass of Bi-univalent Functions by Means of Faber Polynomial Expansions

SAKAR F. M. , AYDOĞAN S. M.

Mathematics in Computer Science, vol.13, no.3, pp.441-447, 2019 (Refereed Journals of Other Institutions) identifier identifier

2018

2018

Coefficient Bounds for Certain Subclasses of m-fold Symmetric Bi-univalent Functions Defined by Convolution

SAKAR F. M. , AYDOĞAN S. M.

Acta Universitatis Apulensis, vol.55, pp.11-21, 2018 (Refereed Journals of Other Institutions)

2018

2018

Some Results on an Equivalence Relation on the Set of Closed and Bounded Valued Multifunctions

AYDOĞAN S. M. , SHAHRAM R., SAKAR F. M.

Acta Universitatis Apulensis, pp.39-43, 2018 (Refereed Journals of Other Institutions)

2017

2017

SOME PROPERTIES OF q−CONVEX FUNCTIONS OFCOMPLEX ORDER

POLATOĞLU Y., AYDOĞAN S. M. , MERT O.

SARAJEVO JOURNAL OF MATHEMATICS, no.2, 2017 (Refereed Journals of Other Institutions)

2016

2016

New Subclass of p - valent Harmonic Meromorphic Functions

Joshi S., Aydoğan S. M.

Theory and Applications of Mathematics & Computer Science, vol.6, no.1, pp.51-59, 2016 (Refereed Journals of Other Institutions)

2015

2015

Quasi-conformal Harmonic Mappings Related To The Janowski Starlike Functions

Aydoğan S. M. , Polatoglu Y., Ozkan Ucar H. E. , Yemsici A., Kahramaner Y.

New Developments in Pure and Applied Mathematics, vol.1, pp.135-139, 2015 (Refereed Journals of Other Institutions)

2015

2015

On a Subclass of p-valent Starlike Functions Associated with a Generalized Hypergeometric Differential operator

Yagubi E., Darus M., Aydoğan S. M.

New Developments in Pure and Applied Mathematics, vol.159, pp.159-162, 2015 (Refereed Journals of Other Institutions)

2015

2015

Multivalent Harmonic Functions For Which Analytic Part is Multivalent Convex Functions

Polatoglu Y., Kahramaner Y., Ozkan Ucar H. E. , Aydoğan S. M.

Recent Advances in Computational Mathematics, vol.2, pp.62-66, 2015 (Refereed Journals of Other Institutions)

2015

2015

Some New Distortion Theorems for Starlike Harmonic Functions of Order Alpha

Ozkan Ucar H. E. , Aydoğan S. M. , Polatoglu Y.

Acta Universitatis Apulensis, vol.42, pp.171-180, 2015 (Refereed Journals of Other Institutions)

2015

2015

Notes on Generalization of Close-to-Star Functions

Aydoğan S. M. , Yemsici A., Polatoglu Y.

Recent Advances in Computational Mathematics, vol.5, pp.18-22, 2015 (Refereed Journals of Other Institutions)

2014

2014

Some Results on Harmonic Mappings Related to Janowski Alpha Spirallike Functions

Aydoğan S. M.

Mathematical Methods in Engineering and Economics, vol.6, pp.39-44, 2014 (Refereed Journals of Other Institutions)

2014

2014

Notes on Bounded Harmonic Mappings Related to Starlike Functions

Varol Ozturk D., Aydoğan S. M. , Polatoglu Y.

Computers, Automatic Control, Signal Processing and Systems Science, vol.5, pp.17-22, 2014 (Refereed Journals of Other Institutions)

2014

2014

Harmonic Mappings Related to the Bounded Boundary Rotation

Aydoğan S. M. , Ozkan Ucar H. E. , Polatoglu Y.

Mathematical Methods in Science and Engineering, vol.37, pp.34-36, 2014 (Refereed Journals of Other Institutions)

2014

2014

Some Results on Janowski Convex and Janowski Close-to-Convex Functions

Aydoğan S. M.

Advances in Applied and Pure Mathematics, vol.2, pp.133-136, 2014 (Refereed Journals of Other Institutions)

2014

2014

Multivalent Harmonic Mappings

Aydoğan S. M. , Varol Ozturk D.

Mathematics and Computers in Science and Industry, vol.2, pp.114-117, 2014 (Refereed Journals of Other Institutions)

2014

2014

Harmonic Mappings Related to Starlike Function of Complex Order alpha

Aydoğan S. M.

TWMS. J. App. Eng. Math, vol.4, no.1, pp.7-15, 2014 (Refereed Journals of Other Institutions)

2014

2014

Some Properties of Certain Non-analytic Functions

Owa S., Aydoğan S. M. , Varol Ozturk D.

Advances in Mathematics Sci Journal, vol.3, pp.109-115, 2014 (Refereed Journals of Other Institutions)

2014

2014

Some results on a Subclass of Harmonic Mappings of order alpha

Varol Ozturk D., Aydoğan S. M. , Owa S.

TWMS. J. App. Eng. Math, vol.4, no.1, pp.104-109, 2014 (International Refereed University Journal)

2013

2013

Close-to-Convex Functions Defined by Fractional Operator

Aydoğan S. M. , Kahramaner Y., Polatoglu Y.

Applied Mathematical Sciences, vol.7, no.56, pp.2769-2775, 2013 (Refereed Journals of Other Institutions)

2013

2013

Harmonic Mappings Related to Janowski Convex Functions of Complex order b

Aydoğan S. M. , Polatoglu Y., Kahramaner Y.

International Journal of Mathematical Analysis, vol.7, no.30, pp.1451-1459, 2013 (Refereed Journals of Other Institutions)

2012

2012

Harmonic Functions for which second dilatation has positive real part

Ozkan Ucar H. E. , Yemsici A., Aydoğan S. M. , Polatoglu Y.

Advances in Mathematics, Sci. Journal, vol.4, pp.59-63, 2012 (Refereed Journals of Other Institutions)

2012

2012

Some Results on a Subclass of alpha-quazi Spirallike Mappings

Aydoğan S. M.

Mathematica Aeterna, vol.4, pp.669-674, 2012 (Refereed Journals of Other Institutions)

2012

2012

Generalization of close-to-star functions

Aydoğan S. M. , Yemsici A., Polatoglu Y.

General Mathematics, vol.2, pp.1-7, 2012 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

2020

2020

Neighborhoods of a class of quasi-convex functions of complex order

ALTINTAŞ O., AYDOĞAN S. M.

II International Ankara Conference of Scientific Research, Ankara, Turkey, 6 - 08 March 2020

2019

2019

On the Coefficients of the Class of Quasi-Convex Multivalent Functions

Aydoğan S. M. , Altıntaş O.

7th International Symposium on Academic Studies in Science, Engineering and Architecture Sciences , ISMS 2019, Ankara, Turkey, 15 - 17 November 2019, pp.149

2019

2019

On the Coefficients of quasi-convex Functions

ALTINTAŞ O., AYDOĞAN S. M.

15th International Symposium on Geometric Function Theory and Applications (GFTA 2019), Malang, Indonesia, 4 - 06 November 2019

2019

2019

Coefficient Bounds for a Subclass of m-fold Symmetric Bi-univalent Functions Involving Hadamard Product and Differential Operator

Aydoğan S. M. , Sakar F. M. , Altınkaya Ş.

Conference Proceeding of 2nd International Conference on Mathematical Advances and Applications (ICOMAA-2019)., İstanbul, Turkey, 3 - 05 May 2019, pp.87

2018

2018

Some Results on a System of Multi-Term Fractional Integro-Differential Equations

Aydoğan S. M. , E R., Shahram R., Sakar F. M.

14 th. International Symposium on Geometric Function Theory and Applications, Selayang-Baru, Malaysia, 3 - 05 December 2018, pp.40-41 Creative Commons License

2018

2018

On Two Fractional q-Derivative Inclusions

Aydoğan S. M.

38th Southeastern-Atlantic Regional Conference on Differential Equations (SEARCDE), Georgia, United States Of America, 6 - 10 October 2018, pp.1 Creative Commons License

Activities in Scientific Journals

2018 - Continues

2018 - Continues

TÜRK MATEMATİK DERGİSİ

Editor



Edit Congress and Symposium Activities

2019

2019

International Workshop on Applied Analysis and Optimization

Invited Speaker

Taichung-Taiwan

2018

2018

14th International Symposium on Geometric Function Theory and Applications

Attendee

Kuala-Lumpur-Malaysia

2018

2018

38th Southeastern-Atlantic Regional Conference on Differential Equations (SEARCDE 2018)

Attendee

Georgia-United States Of America

2018

2018

XIX Conference on Analytic Functions and Related Topics, AF & RT ’18

Attendee

Rzeszow-Poland

2018

2018

ESCO 2018 6 th European Seminar on Computing

Attendee

Plzen-Czech Republic

2018

2018

International Workshop on Applied Analysis and Optimization

Invited Speaker

Taichung-Taiwan

2018

2018

Ejons International Congress on Mathematics, Engineering and Natural Sciences III

Attendee

Mardin-Turkey

2018

2018

Ejons International Congress on Mathematics, Engineering and Natural Sciences III

Attendee

Mardin-Turkey

2017

2017

Geometric Function Theory and Applications 17

Invited Speaker

Arad-Romania

Citations

Total Citations (WOS): 242

h-index (WOS): 6